# SDR CALA2013090490957

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,419 hours, 24,875 cycles
- Engine: Pwa PW2040
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Faulty
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT.  AMBER. MAX TEMP 163.  EPCS CLEAN PROPLEM WITH OIL SYSTEM.  ACCOMPLISHED BLOCK 22 OIL SCAV PUMP REPLACED ON PTT SEQ 4192004.  OIL TEMP GOOD ON SCAV PUMP ADJ RUN.
